MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Product has been returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 04412.
 
Event or Problem Description
It was reported while impacting the shell after determining it¿s appropriate connection to the handle, there was a locking effect which meant the handle could not be unscrewed and needed to be removed and another implanted from a different system.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 the inserter was returned.The shell was assembled and disassemble with the inserter 3 times.No seizing or locking was experienced.The shell was able to be fully seated during each attempt.The face of the inserter is sits flush with the surface of the shell when fully seated.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event for the inserter.Medical records were not provided.After review of the product, no problem was found as they functioned as intended and assembled and disassembled multiple times.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11614479
Report Number0001825034-2021-00978
Device Sequence Number14339335
Product Code PBI
UDI-Device Identifier00880304532694
UDI-Public(01)00880304532694(11)180209(10)992170
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003450
Device Lot Number992170
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1